# SDR JR2R20241215017

- Difficulty date: December 15, 2024
- Submitted: December 15, 2024
- Operation: Air carrier
- Aircraft: N85323
- Make and model: Emb ERJ 170-200 LL
- Aircraft serial: 17000469
- Aircraft time: 21,342 hours, 12,806 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill Drain
- Part number: 17092908001
- Condition: Corroded
- Location: Zone 200
- Part time: 21,342 hours, 12,806 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH MOP SILL AT RBL36 SITTING ON TOP OF CROSSBEAM AT FR84 IS CORRODED.  REPLACED.
